Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Trèves' identity


Author: P. C. Rosenbloom
Journal: Proc. Amer. Math. Soc. 38 (1973), 151-154
MSC: Primary 47A60; Secondary 35R20, 47D99
DOI: https://doi.org/10.1090/S0002-9939-1973-0312303-3
MathSciNet review: 0312303
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a very simple proof of the identity which Trèves obtained for partial differential operators with constant coefficients. Our proof uses very little information about the structure of the operator and applies to a much wider class of operators. The exact scope of our method is still undetermined. The identity can be applied to obtain a priori estimates, existence theorems, and construction of fundamental solutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A60, 35R20, 47D99

Retrieve articles in all journals with MSC: 47A60, 35R20, 47D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0312303-3
Keywords: Differential operators, a priori estimates
Article copyright: © Copyright 1973 American Mathematical Society